Show simple item record McElroy, MB 2010-03-09T15:29:15Z 1977
dc.identifier.citation Journal of Econometrics, 1977, 6 (3), pp. 389 - 394
dc.identifier.issn 0304-4076
dc.format.extent 389 - 394
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Econometrics
dc.title Weaker MSE criteria and tests for linear restrictions in regression models with non-spherical disturbances
dc.type Journal Article
dc.department Economics
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Sanford School of Public Policy
pubs.organisational-group /Duke/Sanford School of Public Policy/Duke Population Research Institute
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 6

Files in this item

This item appears in the following Collection(s)

Show simple item record